# SDR DALA2022110907231

- Difficulty date: November 9, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N408DX
- Make and model: Airbus A330-941
- Aircraft serial: 1962
- Aircraft time: 8,422 hours, 1,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3408 DURING 2A CK, EPSU CIDS 1 DID NOT PASS. 1R EPSU GAVE INTERNAL FAULT LIGHT FROM BITE. CORRECTIVE ACTION: DOOR 1R, 2R, 3R EPSU DOES NOT TEST. SYSTEM TEST NO HELP. RE-SET CIDS C/B NO HELP, WIRE CHECK GOOD. RE- SEATED BATTERY CIDS EPSU SYS TEST OK. (9407910)
